Journal d’Analyse Mathématique

, Volume 100, Issue 1, pp 375–396

On maps almost quasi-conformally close to quasi-isometries

Article

DOI: 10.1007/BF02916767

Cite this article as:
Miklyukov, V.M. J. Anal. Math. (2006) 100: 375. doi:10.1007/BF02916767

Abstract

We prove thatWloc1,n-maps almost quasi-conformally close to quasi-isometries are quasi-isometric under appropriate assumptions. Estimates of the inner distances and applications to the implicit function theorem are given.

Copyright information

© Hebrew University 2006

Authors and Affiliations

  1. 1.Volgograd State UniversityUniversitetskii Prospect 100VolgogradRussia

Personalised recommendations